# SDR DALA2014111106036

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 55,561 hours, 22,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C EMERGENCY LIGHT BROKEN.  INSTALLED EMERGENCY LIGHT COVER AT 16C.  OPS CHECKED GOOD.
